Journal De Mathématiques Pures Et Appliquées Volume 5 Ser.2 by Liouville Joseph 1809-1882Journal De Mathématiques Pures Et Appliquées Volume 5 Ser.2 by Liouville Joseph 1809-1882

Journal De Mathématiques Pures Et Appliquées Volume 5 Ser.2

byLiouville Joseph 1809-1882, Centre National De La Recherche Scientif

Paperback | September 15, 2011 | French

Pricing and Purchase Info

$50.50

Earn 253 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Journal De Mathématiques Pures Et Appliquées Volume 5 Ser.2Format:PaperbackDimensions:492 pages, 9.69 × 7.44 × 0.99 inPublished:September 15, 2011Publisher:Nabu PressLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:124560029X

ISBN - 13:9781245600293

Reviews